Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Mar 28, 2018, 10:56 PM CDT for McMullen County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2018, 10:56 PM CDT (03:56 UTC)
- Expired
- Mar 28, 2018, 11:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 105 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 11:26 PM CDT | HAIL 1 | 5 N Loma Alta, TX | CO-OP OBSERVER REPORTS NICKEL TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2587 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.7
The text
As transmitted.
021
WFUS54 KCRP 290356
TORCRP
TXC311-290430-
/O.NEW.KCRP.TO.W.0001.180329T0356Z-180329T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
1056 PM CDT WED MAR 28 2018
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Southern McMullen County in south central Texas...
* Until 1130 PM CDT
* At 1055 PM CDT, a severe thunderstorm capable of producing a
tornado was located 9 miles west of Loma Alta, or 18 miles north of
Freer, moving east at 35 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Loma Alta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2809 9834 2812 9873 2819 9871 2831 9833
TIME...MOT...LOC 0355Z 264DEG 31KT 2815 9867
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
HART2 follow-up statements
221
WWUS54 KCRP 290410
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1110 PM CDT WED MAR 28 2018
TXC311-290430-
/O.CON.KCRP.TO.W.0001.000000T0000Z-180329T0430Z/
McMullen TX-
1110 PM CDT WED MAR 28 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN MCMULLEN COUNTY...
At 1109 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Loma Alta, or 20 miles north of Freer, moving east
at 45 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern McMullen County, but may come close to Loma Alta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2809 9834 2815 9863 2822 9861 2831 9833
TIME...MOT...LOC 0409Z 270DEG 39KT 2817 9855
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
HART618
WWUS54 KCRP 290428
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1128 PM CDT WED MAR 28 2018
TXC311-290437-
/O.EXP.KCRP.TO.W.0001.000000T0000Z-180329T0430Z/
McMullen TX-
1128 PM CDT WED MAR 28 2018
...THE TORNADO WARNING FOR SOUTHEASTERN MCMULLEN COUNTY WILL EXPIRE
AT 1130 PM CDT...
The tornado threat has diminished and the Tornado Warning will be
allowed to expire. However, large hail and damaging winds remain
likely and a Severe Thunderstorm Warning remains in effect for the
area until 1215am.
A severe thunderstorm watch remains in effect until 300 AM CDT for
south Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Corpus Christi.
LAT...LON 2809 9834 2815 9863 2822 9861 2831 9833
TIME...MOT...LOC 0427Z 264DEG 31KT 2819 9838
$$
HARTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 10:38 PM CDT, 18 minutes earlier.
Area forecast discussion, Mar 28, 10:38 PM CDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1038 PM CDT Wed Mar 28 2018
.DISCUSSION...
The CFW was updated to extend the high risk of rip currents along
Gulf-facing beaches until 12z Thursday based on the expected sea
state.
&&
.PREVIOUS DISCUSSION... /Issued 823 PM CDT Wed Mar 28 2018/
DISCUSSION...
Updated the forecast to add the Severe Thunderstorm Watch to the
entire CWA until 08z Thursday. Expect large hail, and damaging
straight-line wind east/south of the boundary, to be the primary
threats. Will coordinate with SPC later regarding a possible
Watch over the MSA. Decreased max POPs tonight over the CWA to 80
percent, which is still categorical. Adjusted the QPF to reflect
the latest output from WPC.
PREVIOUS DISCUSSION... /Issued 636 PM CDT Wed Mar 28 2018/
DISCUSSION...
Updated for the 00Z Aviation Discussion.
AVIATION...
With the exception of MVFR CIGs already at LRD, VFR is expected
for the next few hours at ALI-CRP-VCT before CIGs begin to lower.
The approach of mid-level trough is expected to aide in firing off
convection, slowly moving from west to east late this evening
through the overnight. Isolated SHRAs have developed across S TX
but as the night progresses, expecting an increase in development
along with thunderstorm activity. Did back timing a couple of
hours mentioning VCTS/TSRA as area still remains slightly capped,
but enough lifting from the approaching trough should help
overcome it. Some of these storms may become strong to even severe
at times, capable of producing hail and gusty winds. Convection
is expected to gradually diminish or completely push offshore
shortly before 12Z. VFR conditions are expected after that.
Surface boundary has already pushed through the western areas near
LRD where winds are more N-ly, but elsewhere, winds are generally
S-SE. Will gradually see winds begin to veer out of the SW then
NW through the night with the boundary moving eastward.
PREVIOUS DISCUSSION... /Issued 344 PM CDT Wed Mar 28 2018/
DISCUSSION (Tonight through Wednesday)...
Should not be much longer before South Texas starts to see
stronger convection fire up either over our area late this
afternoon and/or move into the area later tonight. Am expecting
widespread convection over the eastern areas, with lower POPs over
the NW Brush Country where the boundary has already moved across.
Appears that some frontogenesis has been occurring over the area
this afternoon (indicative of the lower temperatures west), and
that along with the potent upper level jet, will provide
scattered to widespread thunderstorms. SPC has area in slight risk
and will likely have at least a portion of the area in a blue
(severe) box tonight. Also the potential for heavy rainfall and
have included that in the eastern areas (see WPC excessive
rainfall outlook). Expect the convection to move offshore late
tonight with little to no rainfall over inland areas by sunrise
Thursday (maybe a small chance toward the coastal areas where some
rain may linger). Potential for some moderate to strong winds
behind the thunder as the atmosphere adjusts from the convection.
Clearing on Thursday with the trough moving across, and it looks
like there will be one more warm day as westerly downslope winds
add to the temperature rises. High pressure will surge into the
area late Thursday night/Friday morning, providing a much cooler
day on Friday. The high moves east on Friday night and winds
return to the southeast for the weekend, resulting in another
gradual warm up and increase in humidity. Next shot of rainfall
appears to be Tuesday as the sufficient moisture return combines
with a shortwave trough. Will keep it mainly dry on Wednesday of
next week for now. Some models suggesting a front possibly near
the area Tuesday or Wednesday, but that probably will stay north
of the area.
Finally, tide levels are running about 1 foot (mainly less) above
predicted levels. High tide is approaching at Bob Hall Pier and
Port Aransas. Could have some very minor run-up later this
afternoon or this evening but overall tide levels will remain
below any need for Coastal Flood Advisory (will have next shift
monitor). Have maintained the rip current risk as high until 10
PM. By then, the convection will be approaching.
For temperatures, generally went with a short-term consensus-
NAM-12 forecast for tonight, and on the warm side for Thursday.
More toward the cooler guidance Thursday night. After Friday
(mainly consensus forecast) generally went with a blend of
Superblend and NationalBlend for temperatures and moisture grids.
MARINE...
Seas remain elevated over the offshore waters so have extended the
Small Craft Advisory until mid morning Thursday. Close to 7 feet
over the eastern-most near shore waters but overall no need for
the SCA there at this time. Thunderstorm activity will increase
in areal coverage toward midnight, with all the convection moving
out of the area by late Thursday morning (and probably earlier).
Mariners should keep an eye to the sky tonight and be prepared to
seek safe harbor if storms approach and/or a warning is issued.
Near SCA behind surge of high pressure on Friday, then flow
returns onshore by Saturday. No significant weather until early
next week, if then.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 65 90 60 79 62 / 80 10 0 0 0
Victoria 63 85 56 77 57 / 80 10 0 0 0
Laredo 63 90 57 83 60 / 60 0 0 0 0
Alice 65 90 57 81 59 / 80 10 0 0 0
Rockport 67 85 62 77 64 / 80 10 0 0 0
Cotulla 59 88 54 81 57 / 50 0 0 0 0
Kingsville 67 89 58 81 60 / 80 10 0 0 0
Navy Corpus 67 87 63 77 66 / 80 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 AM CDT Thursday For the following
zones: Aransas...Calhoun...Kleberg...Nueces.
GM...Small Craft Advisory until 10 AM CDT Thursday For the following
zones: Waters from Baffin Bay to Port Aransas from 20 to 60
NM...Waters from Port Aransas to Matagorda Ship Channel
from 20 to 60 NM.
&&
WC/87...SHORT TERMHazardous weather outlook, Mar 28, 5:10 AM CDT, 17 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 510 AM CDT Wed Mar 28 2018 TXZ229>234-239>247-291015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 510 AM CDT Wed Mar 28 2018 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight A slight risk of severe weather will exist for all of South Texas for primarily late this afternoon through tonight. Large hail and damaging winds will be the primary severe storm threats, although a brief tornado will also be possible this evening. Minor flooding may also occur overnight. A high risk of rip currents will exist today along Gulf facing beaches. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A moderate risk of rip currents will exist on Thursday along Gulf- facing beaches. Chances for showers and thunderstorms return Monday into Tuesday. Severe thunderstorms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay reports of severe weather and flooding. Use hashtags #ccspotter and #txwx. GMZ230-235-250-255-270-275-291015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 510 AM CDT Wed Mar 28 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Severe thunderstorms may occur after midnight tonight across area waters. A Small Craft Advisory is in effect until 7am this morning for the nearshore Gulf waters and until 1am Thursday for the offshore Gulf waters. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Lingering thunderstorm chances will exist over the Gulf Waters Thursday morning. .SPOTTER INFORMATION STATEMENT... Mariners are encouraged to relay reports of hazardous marine conditions. Use hashtags #ccspotter and #txwx.
In the hours before
Special weather statement, Mar 28, 9:59 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
959 PM CDT WED MAR 28 2018
TXZ231-241-244-290330-
Live Oak-Jim Wells-San Patricio-
959 PM CDT WED MAR 28 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO...
NORTHEASTERN JIM WELLS AND SOUTHEASTERN LIVE OAK COUNTIES...
At 958 PM CDT, a strong thunderstorm was located near Westdale, or 12
miles north of Alice, moving northeast at 45 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Mathis, Orange Grove, Lake City, Lagarto, Alfred-South La Paloma,
Westdale, Sandia, Argenta, Mount Lucas, Alfred, Dinero, Tynan,
Lakeside, Lake Corpus Christi and Pernitas Point.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2787 9811 2826 9799 2818 9781 2818 9779
2817 9776 2813 9767 2799 9780 2798 9782
2797 9782 2797 9783 2789 9793 2784 9794
2781 9796
TIME...MOT...LOC 0258Z 207DEG 41KT 2793 9799
CBSpecial weather statement, Mar 28, 10:01 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1001 PM CDT WED MAR 28 2018
TXZ229-290330-
La Salle-
1001 PM CDT WED MAR 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LA SALLE COUNTY...
At 1000 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Divot to 6 miles
southeast of Encinal. Movement was northeast at 35 mph.
Nickel size hail is possible with these storms.
Locations impacted include...
Cotulla, Encinal, Gardendale, Woodward, Fowlerton, Millett, Fort
Ewell Site, Los Angeles and Artesia Wells.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 300 AM CDT for
south Texas.
LAT...LON 2812 9880 2805 9900 2803 9938 2819 9940
2864 9940 2865 9880
TIME...MOT...LOC 0300Z 242DEG 32KT 2868 9935 2798 9927
HARTLocal storm report, Mar 28, 10:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1004 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL ORANGE GROVE 27.96N 97.94W
03/28/2018 E0.25 INCH JIM WELLS TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZE HAIL.
&&
EVENT NUMBER CRP1800024
KWLocal storm report, Mar 28, 10:13 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TSTM WND GST 1 NE COTULLA 28.45N 99.22W
03/28/2018 M61 MPH LA SALLE TX ASOS
&&
EVENT NUMBER CRP1800025
HARTSpecial weather statement, Mar 28, 10:17 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1017 PM CDT WED MAR 28 2018
TXZ239-290345-
Webb-
1017 PM CDT WED MAR 28 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...
At 1016 PM CDT, strong thunderstorms were developing across much of
Webb County , moving northeast at 45 mph.
Wind gusts up to 50 mph and nickel size hail are possible with these
storms.
Locations impacted include...
Laredo, Encinal, Rio Bravo, El Cenizo, Las Tiendas, Laredo
International Airport, Botines, Unitec Industrial Park, Ranchos
Penitas West, Columbia Bridge, United South High School, Texas A&M
International University, Ranchitos Las Lomas, Doctors Hospital Of
Laredo, St Augustine High School South Laredo, Laredo Community
College, Laredo Country Club, Orvil and Callaghan.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2726 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2764 9960
2763 9964 2766 9971 2778 9982 2780 9988
2791 9990 2794 9994 2804 9939 2805 9889
2785 9880 2763 9880 2730 9936 2732 9937
TIME...MOT...LOC 0316Z 240DEG 39KT 2761 9924
HARTLocal storm report, Mar 28, 10:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1055 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 1 NE COTULLA 28.45N 99.22W
03/28/2018 M61 MPH LA SALLE TX ASOS
ADDITIONAL WIND GUSTS OF 61 MPH REPORTED AT KCOT.
&&
EVENT NUMBER CRP1800026
KWThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:14 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 8 days |
| Mar 28, 8:52 PM CDT | Special Weather Statement | CRP | Jim Wells | 23 min |
| Mar 28, 9:12 PM CDT | Special Weather Statement | CRP | Jim Wells | 48 min |
| Mar 28, 9:14 PM CDT | Special Weather Statement | CRP | La Salle | 61 min |
| Mar 28, 9:23 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells | 39 min |
| Mar 28, 9:59 PM CDT | Special Weather Statement | CRP | San Patricio | 31 min |
| Mar 28, 10:01 PM CDT | Special Weather Statement | CRP | La Salle | 29 min |
| Mar 28, 10:11 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 34 min |
| Mar 28, 10:17 PM CDT | Special Weather Statement | CRP | Webb | 28 min |
| Mar 28, 10:26 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 49 min |
| Mar 28, 10:42 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 48 min |
| Mar 28, 11:03 PM CDT | Special Weather Statement | CRP | Webb | 42 min |
| Mar 28, 11:16 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 44 min |
| Mar 28, 11:24 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 51 min |
| Mar 28, 11:47 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 28 min |
| Mar 29, 12:14 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Duval, Goliad, Jim Wells, Live Oak, Nueces and 3 more | 46 min |
| Mar 29, 12:16 AM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Mar 29, 12:28 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Mar 29, 12:52 AM CDT | Tornado Warning | CRP | Nueces, San Patricio | 23 min |
| Mar 29, 12:52 AM CDT | Tornado Warning | CRP | Refugio | 23 min |
| Mar 29, 12:56 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Kleberg, Nueces, Refugio, San Patricio | 49 min |
| Mar 29, 1:09 AM CDT | Tornado Warning | CRP | San Patricio | 21 min |
| Mar 29, 1:13 AM CDT | Tornado Warning | CRP | Nueces | 32 min |
| Mar 29, 1:17 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 28 min |
| Mar 29, 1:22 AM CDT | Tornado Warning | CRP | Aransas, Calhoun, Refugio | 23 min |
| Mar 29, 1:35 AM CDT | Special Weather Statement | CRP | Calhoun | 25 min |
| Mar 29, 1:40 AM CDT | Tornado Warning | CRP | Calhoun | 23 min |
| Mar 29, 2:01 AM CDT | Special Marine Warning | CRP | 59 min | |
| Mar 29, 2:58 AM CDT | Special Marine Warning | CRP | 92 min | |
| Mar 29, 3:37 AM CDT | River Flood Warning | CRP | Victoria | 5 days |
| Mar 29, 4:41 AM CDT | Special Marine Warning | CRP | 94 min |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.